Free Access
Issue
RAIRO. Anal. numér.
Volume 14, Number 4, 1980
Page(s) 335 - 346
DOI https://doi.org/10.1051/m2an/1980140403351
Published online 31 January 2017
  1. 1. C. BAIOCCHI, Estimations d’erreur dans $L^\infty $ pour les inéquations à obstacle, Lecture Notes Math. Gem., n° 606, 1977, p. 27-34. [MR: 488847] [Zbl: 0374.65053]
  2. 2. C. BAIOCCHI et A. CAPELO, Disequazioni variazionali e quasi variazionali. Applicazioni a problemi di frontiera libera, Bologne.
  3. 3. C. BAIOCCHI et G. A. Pozzi, Error Estimates and Free Boundary Convergence for a Finite Difference Discretization of a Parabolic Variational Inequality, R.A.I.R.O.,vol. 11, n°4, 1977, p. 315-340. [EuDML: 193305] [MR: 464607] [Zbl: 0371.65020]
  4. 4. A. BENSOUSSAN,M. GOURSAT et J.-L. LIONS, C.R. Acad. Sc., Paris, t. 276, série A, 1973, p. 1279. [MR: 317143] [Zbl: 0264.49004]
  5. 5. A. BENSOUSSAN et J.-L. LIONS, C.R. Acad. Sc, Paris, t. 276, série A, 1973, p. 1189 et t.278, série A, 1974,p. 675.
  6. 6. A. BENSOUSSAN et J.-L. LIONS, Application des inéquations variationnelles en contrôle stochastique, Dunod, Paris. [MR: 513618] [Zbl: 0411.49002]
  7. 7. CAFFARELLI et FRIEDMAN, Regularity of the Solution of the Quasi Variational Inequality or the Impulse Control. Part I, Comm. of PDE, t. 3, 1978, p. 745 à 753. [Zbl: 0385.35010]
  8. Part II, Comm. of PDE, t. 4, 1979,p. 279-291. [MR: 522713]
  9. 8. P. G. CIARLET, Discrete Maximum Principle for Finite-Difference Operators Aequationes Mathematicae, t, 4, 1970, .p. 338-352. [EuDML: 136095] [MR: 292317] [Zbl: 0198.14601]
  10. 9. P G CIARLET et P A RAVIART, Maximum principle and uniform convergence for the finite element method Comput methods in appl mech and eng vol 2 1973 p 1-20 [MR: 375802] [Zbl: 0251.65069]
  11. 10. P CORTEY DUMONT, These de 3 cycle, Besançon 1978
  12. 11. P CORTEY-DUMONT C R Acad Sc, Paris, t 288, serie A, 1979, p 14 [MR: 524770]
  13. 12. P CORTEY-DUMONTRapports de recherche E R A , n° 070654
  14. 13. R FALK, Error Estimates for the Approximation of a Class of Variational Inequalities, Mathematics of computation, vol 28, n° 128, 1974, p 963-971 [MR: 391502] [Zbl: 0297.65061]
  15. 14. R GLOWINSKI, J -L LIONSet R TREMOLIERE, Analyse numérique des inéquations variationnelles, Dunod, Paris
  16. 15. M GOURSAT et J P QUADRAT, Rapport Laboria, n° 186
  17. 16.B HANNOUZET et J L JOLY, Méthode d'ordre dans l'interprétation de certaines inéquations variationnelles et applications, Université de Bordeaux-I [Zbl: 0425.49009]
  18. 17. B HANNOUZET et J L JOLY, C R Acad Sc , Paris, t 286, série A, 1978, p 735 [MR: 496035] [Zbl: 0373.49012]
  19. 18. T LAETSCH J funct Anal, n° 18, 1975, p 286-287 [MR: 380554] [Zbl: 0327.49003]
  20. 19. J L MENALDI C R Acad Sc, Paris, t 284, série A, 1977, p 1499 [Zbl: 0363.49002]
  21. 20. J C MIELLOU, Cours de D E A, 1974
  22. 21. J C MIELLOU, Mixte Relaxation Algorithm Applied to Quasi-Variational Inequations, Proceedings, 7 th I F I P conference, vol 2, 1975, p 192, Springer-Verlag [Zbl: 0345.49014]
  23. 22. J NITSCHE, $L^\infty $ Convergence of Finite Element Approximations, Lectures Notes Math Gem , n° 606, 1977, p 1-15 [EuDML: 273799] [MR: 488848] [Zbl: 0362.65088]
  24. 23. R SCOTT, Optimal $L^\infty $ Estimates for the Finite Element Method on Irregular, Meshes math of comp , vol 30, n° 136, 1976, p 681-697 [MR: 436617] [Zbl: 0349.65060]
  25. 24. L TARTAR, C R Acad Sc, Paris, t 278, serie A, 1974, p 1193 [MR: 344964] [Zbl: 0334.49003]
  26. 25. M BIROLI, Estimates in G-Convergence for Variational and Quasi-Variational Inequalities with Bounded Coefficients, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître)
  27. 26. P CORTEY-DUMONT, CR Acad Sc, Paris, t 290, serie A, 1980, p 255 [MR: 564323] [Zbl: 0426.65066]
  28. 27. P CORTEY-DUMONT, On the Approximation of a Class of Quasi-Variational Inequalities Related to the Impulse Control, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître) [Zbl: 0479.65041]
  29. 28. J FREHSE et U MOSCO, CR Acad Sc, Paris, t 288, serie A, 1979, p 627 [MR: 531243]
  30. 29. E LOINGER Calcolo (à paraître)
  31. 30. F MIGNOT et J P PUEL, C R Acad Sc, Paris, t 280, serie A, 1975, p 259 [MR: 390866]
  32. 31. U MOSCO, Convergence of Convex Sets and of Solution of Variational Inequalities,Adv Math vol 3 1969 p 510585 [MR: 298508] [Zbl: 0192.49101]
  33. 32. U MOSCU, Non Linear Quasi-Variational Inequalities and Stochastic Impulse Control theory, Proc conference equadiff IV, Prague 1977, Springer Lecture notes (à paraître) [EuDML: 220249] [Zbl: 0428.49004]
  34. 33. F BREZZI,W W HAGER et P A RAVIART, Error Estimates for the Finite Element Solution of Variational Inequalities Num Math , vol 28, 1977, p 431 [EuDML: 132496] [MR: 448949] [Zbl: 0369.65030]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you